Bifurcation structure of an optical ring cavity

C. Kubstrup, Erik Mosekilde

Research output: Contribution to journalJournal articleResearchpeer-review

Abstract

One- and two-dimensional continuation techniques are applied to determine the basic bifurcation structure for an optical ring cavity with a nonlinear absorbing element (the Ikeda Map). By virtue of the periodic structure of the map, families of similar solutions develop in parameter space. Within the individual family, the organization of the solutions exhibit an infinite number of regulatory arranged domains, the so-called swallow tails. We discuss the origin of this structure which has recently been observed in a variety of other systems as well.
Original languageEnglish
JournalPhysica Scripta. Topical Issues
Volume67
Pages (from-to)167-175
ISSN0281-1847
Publication statusPublished - 1996

Fingerprint Dive into the research topics of 'Bifurcation structure of an optical ring cavity'. Together they form a unique fingerprint.

Cite this